Inferring spatial dynamics of epidemics from temporal data

W. Otten, J. A. N. Filipe, Gavin Jarvis Gibson, C.A. Gilligan

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)373-391
Number of pages19
JournalBulletin of Mathematical Biology
Volume66
Publication statusPublished - 2004

Cite this

Otten, W., Filipe, J. A. N., Gibson, G. J., & Gilligan, C. A. (2004). Inferring spatial dynamics of epidemics from temporal data. Bulletin of Mathematical Biology, 66, 373-391.